Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 449, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 13, 2008, 8:24 PM MDT for 4 counties in Nebraska. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2008, 8:24 PM MDT (02:24 UTC)
- Expired
- Aug 13, 2008, 9:30 PM MDT
- In force
- 66 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Keith County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 58 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 8:50 PM MDT | TSTM WND GST 60 | 4 N North Platte, NE | |
| Aug 13, 8:54 PM MDT | TSTM WND GST 69 | 1 E North Platte, NE | |
| Aug 13, 8:59 PM MDT | TSTM WND GST 60 | 4 N North Platte, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 858 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 2498 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 140224 SVRLBF NEC101-111-113-117-140330- /O.NEW.KLBF.SV.W.0449.080814T0224Z-080814T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 924 PM CDT WED AUG 13 2008 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA... NORTHERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA... THIS INCLUDES THE CITY OF NORTH PLATTE... LOGAN COUNTY IN WEST CENTRAL NEBRASKA... THIS INCLUDES THE CITY OF STAPLETON... MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA... THIS INCLUDES THE CITY OF TRYON... * UNTIL 1030 PM CDT/930 PM MDT/ * AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF TRYON TO 8 MILES SOUTH OF SUTHERLAND RESERVOIR STATE RECREATION AREA...OR ALONG A LINE EXTENDING FROM 7 MILES NORTH OF TRYON TO 22 MILES SOUTHWEST OF NORTH PLATTE...AND MOVING EAST AT 32 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... HERSHEY BY 930 PM CDT... RINGGOLD BY 940 PM CDT... NORTH PLATTE BY 955 PM CDT... LAKE MALONEY STATE RECREATION AREA BY 1000 PM CDT... STAPLETON BY 1005 PM CDT... GANDY BY 1010 PM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4173 10028 4101 10024 4102 10141 4173 10114 TIME...MOT...LOC 0224Z 278DEG 27KT 4166 10088 4100 10114 $$ KAR
3 follow-up statements
000 WWUS53 KLBF 140248 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 948 PM CDT WED AUG 13 2008 NEC101-140257- /O.CAN.KLBF.SV.W.0449.000000T0000Z-080814T0330Z/ KEITH NE- 847 PM MDT WED AUG 13 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KEITH COUNTY IS CANCELLED... SEVERE THUNDERSTORMS HAVE ENDED ACROSS KEITH COUNTY. SHOWERS AND A FEW TUNDERSTORMS WILL LINGER ACROSS THE COUNTY HOWEVER. LAT...LON 4173 10028 4101 10024 4106 10109 4170 10089 TIME...MOT...LOC 0247Z 259DEG 37KT 4118 10049 $$ NEC111-113-117-140330- /O.CON.KLBF.SV.W.0449.000000T0000Z-080814T0330Z/ MCPHERSON NE-LOGAN NE-LINCOLN NE- 947 PM CDT WED AUG 13 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR NORTHERN LINCOLN...LOGAN AND EASTERN MCPHERSON COUNTIES... AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 6 MILES NORTH OF MAXWELL...OR 12 MILES EAST OF NORTH PLATTE...MOVING EAST AT 43 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL EASTERN LINCOLN COUNTY AT 1000 PM CDT RURAL NORTHEASTERN LINCOLN COUNTY AT 1010 PM CDT IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4173 10028 4101 10024 4106 10109 4170 10089 TIME...MOT...LOC 0247Z 259DEG 37KT 4118 10049 $$ KAR
000 WWUS53 KLBF 140259 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 959 PM CDT WED AUG 13 2008 NEC111-113-117-140330- /O.CON.KLBF.SV.W.0449.000000T0000Z-080814T0330Z/ MCPHERSON NE-LOGAN NE-LINCOLN NE- 959 PM CDT WED AUG 13 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR NORTHERN LINCOLN...LOGAN AND EASTERN MCPHERSON COUNTIES... AT 956 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TARBOZ LAKE TO 6 MILES SOUTHEAST OF NORTH PLATTE...OR ALONG A LINE EXTENDING FROM STAPLETON TO 6 MILES SOUTHEAST OF NORTH PLATTE...MOVING EAST AT 43 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... HIGHWAY 92 MILE MARKER 240 BY 1005 PM CDT... MAXWELL BY 1010 PM CDT... BRADY BY 1020 PM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. AT 955 PM CDT...DAMAGING WINDS OF 69 MPH WERE REPORTED AT LEE BIRD FIELD WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS LAT...LON 4173 10028 4101 10024 4106 10109 4170 10089 TIME...MOT...LOC 0259Z 259DEG 37KT 4149 10036 4106 10068 $$ KAR
000 WWUS53 KLBF 140328 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1028 PM CDT WED AUG 13 2008 NEC111-113-117-140335- /O.EXP.KLBF.SV.W.0449.000000T0000Z-080814T0330Z/ MCPHERSON NE-LOGAN NE-LINCOLN NE- 1025 PM CDT WED AUG 13 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LINCOLN...LOGAN AND EASTERN MCPHERSON COUNTIES WILL EXPIRE AT 1030 PM CDT/930 PM MDT/... THUNDERSTORMS WHICH PROMPTED THE WARNING HAD WEAKENED AND MOVED INTO WESTERN CUSTER COUNTY WHERE A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 11 PM CDT. SHOWERS AND A FEW THUNDERSTORMS WILL PERSIST ACROSS THE AREA ALTHOUGH SEVERE WEATHER IS NOT EXPECTED OVERNIGHT. LAT...LON 4173 10028 4101 10024 4106 10109 4170 10089 TIME...MOT...LOC 0325Z 259DEG 37KT 4154 10001 4111 10033 $$ KAR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:32 PM MDT, 5 hours 52 minutes earlier.
Area forecast discussion, Aug 13, 2:32 PM MDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 332 PM CDT WED AUG 13 2008 .SYNOPSIS... CONVECTION HAS WANED ACROSS THE ERN PORTION OF THE CWA ATTM WITH PLENTY OF SUNSHINE DOMINATING THE WRN PORTION. WATER VAPOR IMAGERY SHOWING NEXT SHORTWAVE MOVING ACROSS WY ATTM WITH SRN CANADA UPPER LOW MOVING VERY LITTLE YET. FURTHER EAST...LOW WAVE UPPER TROF OVER ERN HALF OF U.S. PROGRESSING EWD...WITH 500 MB HEIGHT LEVELS 3-4 SD FROM THE MEAN FOR THIS TIME OF YEAR. BACK IN THE CWA...OUTFLOW BNDRY WAS EARLIER EVIDENT ON VSBL SAT PICS...AND MAY POSE A PROBLEMS WITHIN A FEW HOURS IF DECENT SRLY WINDS CONTINUE TO EXIST IN SWRN CWA. SFC PRESSURES FALLING ACROSS THE WRN PANHANDLE ATTM AS WINDS BEGIN TO VEER FROM NWRLY TO NERLY. VISIBLE SATELLITE LOOP SHOWS CU FIELD ALREADY FORMING IN THE EASTERN PANHANDLE WITH A FEW THUNDERSTORMS LIKELY BECOMING SEVERE THIS EVENING IN THE WEST AS THE WAVE MOVES EAST WITH THE STORMS EVOLVING INTO A THUNDERSTORM COMPLEX BEFORE DROPPING SOUTHEAST ACROSS WESTERN NEBRASKA. && .DISCUSSION... WINDS ALONG THE SFC TROF AXIS OVER THE SWRN PORTION OF THE CWA ARE PROGGED TO BACK SLIGHTLY...THOUGH THERE IS NO INDICATION OF THAT YET. WOULD EXPECT THAT THE PREVIOUSLY MENTIONED OUTFLOW BNDRY SHOULD BE A FOCUS FOR TSRA DEVELOPMENT WITHIN A FEW HOURS...AS WILL THE WEAK TRIPLE POINT AREA IN THE WRN SANDHILLS AS THE EFFECT OF LARGE SCALE ASCENT INCREASES WITH ADVANCEMENT OF SHORT WAVE. SPC HAIL OUTLOOK IS ALSO HIGHEST OVER SWRN CWA AND BASED ON A LIKELY EVOLUTION OF FEATURES AS MENTIONED ABOVE...WOULD EXPECT THAT WOULD BE THE BEST LOCATION. HOWEVER...NAM BUFR SOUNDINGS SHOW SOME SLIGHT WARMING ALOFT THRU THIS AFTERNOON...THEN COOLING AGAIN. GOES DPI HAVING SOME ISSUES RESOLVING GOOD PW VALUES...BUT WOULD GUESS BASED ON AREA SOUNDINGS THAT WE SHOULD BE AROUND AN INCH MOST PLACES...WHICH IS WHERE THE MODELS PROGS US TO BE. IN ADDITION...SPC SOUNDING ANAL PAGE HAS -20C LEVEL ABOUT 2K FT LOWER THAN LAST NIGHT...SO MOST THINGS POINTING TO A DECENT CHC OF HAIL TONIGHT AND HAVE TRENDED THE GRIDS THAT WAY. THURSDAY LOOKS TO BE A FAIRLY STORMY DAY AS UPPER LOW DROPS QUICKLY SWD WHICH SHOVES FRONT EWD. COOLER AIR IN THE MID LEVELS WILL SERVE TO ENHANCE MID LEVEL FGEN BECOMING OVERLAIN WITH SFC FEATURES ALLOWING FOR DEEP LIFT TO BECOME PROLONGED ACROSS THE AREA. SHOULD ALSO BE ENOUGHT DESTABILIZATION TO ALLOW FOR TSRA DEVELOPMENT. CLOUD COVER WILL LIKELY KEEP MAX TEMPS WELL BELOW AVE FOR THIS TIME OF YEAR. THE STORMS WILL RAISE THE POTENTIAL FOR INCREASED RUNOFF IN SE PERKINS...CENTRAL HAYES...WESTERN FRONTIER...EASTERN LINCOLN AND EAST CENTRAL HOLT COUNTIES WHERE 1 HOUR FFG ARE NEAR 1 INCH PER HOUR. AS STORMS DEVELOP THESE AREAS WILL BE MONITORED AND ADDITIONAL STATEMENTS ISSUED AS NEEDED. UPPER LOW CONTINUES TO ADVANCE SSWWD INTO THE CENTRAL ROCKIES. THIS WILL PUT THE CWA IN FAVORABLE LOCATIONS FOR ISENTROPIC LIFT ASSOCIATED WITH THE SYNOPTIC SCALE SYSTEM. COULD EASILY SEE TEMPS NOT MAKING IT OUT OF THE 60S IN SOME LOCATIONS FRI OR SAT...BUT HAVE TRENDED MAX TEMPS IN THE L70S BASED ON THE ANOMALOUS NATURE OF THE SYSTEM. STILL SHOULD BE SOME GOOD RAINS IN STORE. NAM SHOWS BEST QVECT CONV REMAINING W OF THE CWA THRU SAT...THOUGH DEEP ERLY FLOW SHOULD ALSO HELP TO DEVELOP PROLONGED ISENTROPIC UPGLIDE MAKING FOR CLOUDY/RAIN CONDITIONS. FOR SUN THRU WED...PERIOD CONTINUES TO LOOK UNSETTLED...WITH LARGE UPPER LEVEL LOW TO MIGRATE SLOWLY NORTHEASTWARD THROUGH THE CENTRAL PLAINS. BOTH THE ECMWF AND GFS TAKE THE UPPER LOW FROM THE VICINITY OF WESTERN KANSAS ON SUNDAY AND THEN MOVE IT TO EASTERN NEBRASKA ON WEDNESDAY. THIS TRACK PLACES WESTERN AND NORTH CENTRAL NEBRASKA IN A FAVORABLE REGION TO RECEIVE PRECIPITATION. WOULD EXPECT MORE OF A STEADY RAIN OR SHOWERY TYPE PRECIPITATION AS OPPOSED TO THUNDERSTORMS. HOWEVER...WITH THE COLD UPPER LEVELS COMBINED WITH ANY SUNSHINE WHICH MIGHT OCCUR WOULD LEAD TO DESTABILIZATION AND THE POSSIBILITY OF THUNDER...SO LEFT ISOLATED WORDING IN THE ZONES. TEMPERATURES WILL REMAIN SOMEWHAT BELOW NORMAL...WITH PERHAPS THE COOLEST DAY ON SUNDAY. && .AVIATION... VISIBLE SATELLITE IMAGERY SHOWS FEW CLOUDS DEVELOPING ACROSS WESTERN NEBRASKA AT 13/18Z AND CLOUDS ASSOCIATED WITH DECAYING CONVECTION ACROSS FAR EASTERN NORTH CENTRAL ZONES. THIS EVENING CONVECTION IS EXPECTED TO REDEVELOP ACROSS THE WEST WITH THE HEATING OF THE DAY AS WELL AS THE APPROACH OF A MID LEVEL WAY. ISOLATED THUNDERSTORMS MAY OCCUR AT TERMINAL KLBF AND KVTN THROUGH 14/02Z OTHERWISE HIGH LEVEL CLOUDINESS SPREADING EAST OF THE PANHANDLE OVERNIGHT. TOWARDS DAYBREAK THURSDAY A STRONGER WAVE IS EXPECTED TO MOVE EAST OF THE PANHANDLE THAT WILL INCREASE THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS THAT WILL DROP CEILINGS TO MVFR CONDITIONS POSSIBLY LOCALLY IFR CONDITIONS AT THE KLBF TERMINAL BEYOND 15Z. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && KECK/JWS/TAYLOR
Hazardous weather outlook, Aug 13, 2:51 PM MDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 351 PM CDT WED AUG 13 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-141000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 351 PM CDT WED AUG 13 2008 /251 PM MDT WED AUG 13 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA TONIGHT. A SURFACE BOUNDARY THAT EXTENDS SOUTHWEST ACROSS THE PANHANDLE WILL SERVE AS AN INITIAL FOCUS FOR ISOLATED THUNDERSTORMS THIS EVENING A FEW COULD BECOME SEVERE AS AN UPPER LEVEL DISTURBANCE MOVES EAST BY 7 PM CDT. THEN OVERNIGHT STORMS THAT DEVELOP WILL MOVE SOUTHEAST BRINGING AN INCREASED CHANCE FOR MORE RAINFALL INTO SOUTHWEST NEBRASKA WHERE A FEW LOCALES COULD SEE INCREASED RUNOFF DUE TO RECENT RAINFALL AMOUNTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN ON THURSDAY IN SOUTHERN PORTIONS OF THE OUTLOOK AREA...OR SOUTH OF A LINE FROM IMPERIAL TO MASON CITY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREATS. THEN A STORMY WEATHER PATTERN WILL EVOLVE INTO THE WEEKEND AS AN UPPER LEVEL LOW TRACKS FROM THE SOUTH CENTRAL CANADIAN PROVINCES TO THE CENTRAL PLAINS THROUGH SATURDAY. THE CHANCE FOR THUNDERSTORMS WILL EXIST DAILY THROUGH THE PERIOD WITH THE LIKELIHOOD OF UNSEASONABLY COOLER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Aug 13, 6:54 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 3 W OSHKOSH 41.41N 102.40W
08/13/2008 E1.75 INCH GARDEN NE PUBLIC
&&
MBYRDLocal storm report, Aug 13, 7:05 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
805 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL 4 W BIG SPRINGS 41.06N 102.15W
08/13/2008 E1.00 INCH DEUEL NE CO-OP OBSERVER
&&
MBYRDLocal storm report, Aug 13, 7:20 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
820 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 11 NW JOHNSTOWN 42.69N 100.21W
08/13/2008 E0.88 INCH CHERRY NE PUBLIC
&&
13Local storm report, Aug 13, 8:09 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HAIL PAXTON 41.12N 101.36W
08/13/2008 E0.88 INCH KEITH NE PUBLIC
&&
MBYRDLocal storm report, Aug 13, 8:12 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HAIL LAMAR 40.57N 101.98W
08/13/2008 E1.75 INCH CHASE NE PUBLIC
&&
MBYRDLocal storm report, Aug 13, 8:19 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL 8 SSW GRANT 40.74N 101.78W
08/13/2008 E1.00 INCH PERKINS NE PUBLIC
&&
MBYRDThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 6:12 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 48 min |
| Aug 13, 6:14 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Holt, Keya Paha, Rock | 46 min |
| Aug 13, 6:33 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 42 min |
| Aug 13, 6:41 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 49 min |
| Aug 13, 6:44 PM MDT | Tornado Warning | LBF | Deuel, Garden | 31 min |
| Aug 13, 6:50 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 25 min |
| Aug 13, 6:57 PM MDT | Severe Thunderstorm Warning | LBF | Brown | 48 min |
| Aug 13, 6:57 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith, Perkins | 63 min |
| Aug 13, 7:12 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 48 min |
| Aug 13, 7:51 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, Keith, Lincoln, McPherson and 1 more | 54 min |
| Aug 13, 8:05 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 32 min |
| Aug 13, 9:04 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 56 min |
| Aug 14, 2:33 AM MDT | Flash Flood Watch | LBF | Custer, Frontier, Hayes, Lincoln | 18 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.